Estimates for nondivergence elliptic equations with VMO coefficients in generalized grand Morrey spaces. Kokilashvili, V., Meskhi, A., & Rafeiro, H. Complex Var. Elliptic Equ., 59(8):1169–1184, 2014. doi bibtex @Article{zbMATH06302013,
Author = {Kokilashvili, Vakhtang and Meskhi, Alexander and Rafeiro, Humberto},
Title = {Estimates for nondivergence elliptic equations with {VMO} coefficients in generalized grand {Morrey} spaces},
FJournal = {Complex Variables and Elliptic Equations},
Journal = {Complex Var. Elliptic Equ.},
ISSN = {1747-6933},
Volume = {59},
Number = {8},
Pages = {1169--1184},
Year = {2014},
Language = {English},
DOI = {10.1080/17476933.2013.831844},
Keywords = {35R05,35J25,35B65,42B20},
zbMATH = {6302013},
Zbl = {1290.35285}
}
Downloads: 0
{"_id":"aAcYxPSkfXRaAXwnh","bibbaseid":"kokilashvili-meskhi-rafeiro-estimatesfornondivergenceellipticequationswithvmocoefficientsingeneralizedgrandmorreyspaces-2014","author_short":["Kokilashvili, V.","Meskhi, A.","Rafeiro, H."],"bibdata":{"bibtype":"article","type":"article","author":[{"propositions":[],"lastnames":["Kokilashvili"],"firstnames":["Vakhtang"],"suffixes":[]},{"propositions":[],"lastnames":["Meskhi"],"firstnames":["Alexander"],"suffixes":[]},{"propositions":[],"lastnames":["Rafeiro"],"firstnames":["Humberto"],"suffixes":[]}],"title":"Estimates for nondivergence elliptic equations with VMO coefficients in generalized grand Morrey spaces","fjournal":"Complex Variables and Elliptic Equations","journal":"Complex Var. Elliptic Equ.","issn":"1747-6933","volume":"59","number":"8","pages":"1169–1184","year":"2014","language":"English","doi":"10.1080/17476933.2013.831844","keywords":"35R05,35J25,35B65,42B20","zbmath":"6302013","zbl":"1290.35285","bibtex":"@Article{zbMATH06302013,\n Author = {Kokilashvili, Vakhtang and Meskhi, Alexander and Rafeiro, Humberto},\n Title = {Estimates for nondivergence elliptic equations with {VMO} coefficients in generalized grand {Morrey} spaces},\n FJournal = {Complex Variables and Elliptic Equations},\n Journal = {Complex Var. Elliptic Equ.},\n ISSN = {1747-6933},\n Volume = {59},\n Number = {8},\n Pages = {1169--1184},\n Year = {2014},\n Language = {English},\n DOI = {10.1080/17476933.2013.831844},\n Keywords = {35R05,35J25,35B65,42B20},\n zbMATH = {6302013},\n Zbl = {1290.35285}\n}\n\n","author_short":["Kokilashvili, V.","Meskhi, A.","Rafeiro, H."],"key":"zbMATH06302013","id":"zbMATH06302013","bibbaseid":"kokilashvili-meskhi-rafeiro-estimatesfornondivergenceellipticequationswithvmocoefficientsingeneralizedgrandmorreyspaces-2014","role":"author","urls":{},"keyword":["35R05","35J25","35B65","42B20"],"metadata":{"authorlinks":{}}},"bibtype":"article","biburl":"https://bibbase.org/network/files/RrwkSjqbJGtooLmLc","dataSources":["Y4ihXiXFrp75KEWPR"],"keywords":["35r05","35j25","35b65","42b20"],"search_terms":["estimates","nondivergence","elliptic","equations","vmo","coefficients","generalized","grand","morrey","spaces","kokilashvili","meskhi","rafeiro"],"title":"Estimates for nondivergence elliptic equations with VMO coefficients in generalized grand Morrey spaces","year":2014}